Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2018 | Journal Article | LibreCat-ID: 45951
@article{Kovács_2018, title={Computing arbitrary Lagrangian Eulerian maps for evolving surfaces}, volume={35}, DOI={10.1002/num.22340}, number={3}, journal={Numerical Methods for Partial Differential Equations}, publisher={Wiley}, author={Kovács, Balázs}, year={2018}, pages={1093–1112} }
LibreCat
| DOI